# SDR DXTA2025100205174

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 2,068 hours, 1,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWICE THE MAIN DOOR FAILED TO CLOSE FROM THE OUTSIDE, AND TWICE FAILED TO OPEN NORMALLY FROM THE OUTSIDE. WHILE CLOSING IT APPEARS TO BE FLUSH BUT THE LOCKING HANDLE WOULD NOT STOW. THE DOOR WAS CYCLED DOWN AND WORKED NORMALLY. WHILE OPENING, THE HANDLE WAS PULLED DOWN AND THE DOOR OPENED APPROPRIATELY 3 INCHES AT THE TOP, THEN STOPPED. IT HAD TO BE PHYSICALLY PULLED TO GET IT TO FALL THE REST OF THE WAY. IT WORKED NORMALLY ALL THE OTHER TIMES.  REINSTALLED/RETORQUED MED WEATHER SEAL SCREWS. OPS CHECK GOOD. IAW AMM 52-10-00
